메뉴 건너뛰기




Volumn 18, Issue 3, 1999, Pages 539-555

Mixed boundary value problems for nonlinear elliptic systems in n-dimensional lipschitzian domains

Author keywords

Mixed boundary value problems; Nikolskii spaces; Piecewise smooth boundaries

Indexed keywords


EID: 22844456205     PISSN: 02322064     EISSN: None     Source Type: Journal    
DOI: 10.4171/ZAA/897     Document Type: Article
Times cited : (16)

References (17)
  • 1
    • 0003796630 scopus 로고
    • New York et al.: Academic Press
    • Adams, R. A.: Sobolev Spaces, New York et al.: Academic Press 1975.
    • (1975) Sobolev Spaces
    • Adams, R.A.1
  • 2
    • 0007189799 scopus 로고
    • On asymptotics of solutions of elliptic mixed boundary value problems of second-order in domains with vanishing edges
    • Banasiak, J.: On asymptotics of solutions of elliptic mixed boundary value problems of second-order in domains with vanishing edges. Siam J. Math. Anal. 23 (1992), 1117-1124.
    • (1992) Siam J. Math. Anal. , vol.23 , pp. 1117-1124
    • Banasiak, J.1
  • 3
    • 0007180401 scopus 로고
    • A counterexample in the theory of mixed boundary value problems for elliptic equations in non-smooth domains
    • Banasiak, J.: A counterexample in the theory of mixed boundary value problems for elliptic equations in non-smooth domains. Demonstr. Math. 26 (1993), 327-335.
    • (1993) Demonstr. Math. , vol.26 , pp. 327-335
    • Banasiak, J.1
  • 4
    • 38249022567 scopus 로고
    • On mixed boundary value problems of Dirichlet oblique-derivative type in plane domains with piecewise differentiate boundary
    • Banasiak, J. and G. F. Roach: On mixed boundary value problems of Dirichlet oblique-derivative type in plane domains with piecewise differentiate boundary. J. Diff. Equ. 79 (1989), 111-131.
    • (1989) J. Diff. Equ. , vol.79 , pp. 111-131
    • Banasiak, J.1    Roach, G.F.2
  • 5
    • 0000868132 scopus 로고
    • Estimates of solutions of the Dirichlet problem for a quasilinear nondivergence elliptic equation of second order near a corner boundary point
    • Borsuk, M. V.: Estimates of solutions of the Dirichlet problem for a quasilinear nondivergence elliptic equation of second order near a corner boundary point. St. Petersbg. Math. J. 3 (1992), 1281-1302.
    • (1992) St. Petersbg. Math. J. , vol.3 , pp. 1281-1302
    • Borsuk, M.V.1
  • 6
    • 26444569275 scopus 로고
    • Behaviour of solutions of the Dirichlet problem for a second-order quasilinear elliptic equation of general form close to a corner point
    • Borsuk, M. V.: Behaviour of solutions of the Dirichlet problem for a second-order quasilinear elliptic equation of general form close to a corner point. Ukr. Math. J. 44 (1992), 149-155.
    • (1992) Ukr. Math. J. , vol.44 , pp. 149-155
    • Borsuk, M.V.1
  • 7
    • 0003074690 scopus 로고
    • Elliptic Boundary Value Problems on Corner Domains
    • Dauge, M.: Elliptic Boundary Value Problems on Corner Domains. Lcct. Notes Math. 1341 (1988), 1-257.
    • (1988) Lcct. Notes Math. , vol.1341 , pp. 1-257
    • Dauge, M.1
  • 8
    • 0002642565 scopus 로고    scopus 로고
    • Mixed boundary value problems for nonlinear elliptic equations in multidimensional non-smooth domains
    • to appear
    • Ebmeyer, C. and J. Frehse: Mixed boundary value problems for nonlinear elliptic equations in multidimensional non-smooth domains. Math. Nachr. 203 (1999) (to appear).
    • (1999) Math. Nachr. , vol.203
    • Ebmeyer, C.1    Frehse, J.2
  • 9
    • 0004088932 scopus 로고
    • (Pitman Advanced Publishing Program). Boston - London - Melbourne: Pitman
    • Grisvard, P.: Elliptic Problems in Nonsmooth Domains (Pitman Advanced Publishing Program). Boston - London - Melbourne: Pitman 1985.
    • (1985) Elliptic Problems in Nonsmooth Domains
    • Grisvard, P.1
  • 10
    • 84985324041 scopus 로고
    • Edge behavior of the solution of an elliptic problem
    • Grisvard, P.: Edge behavior of the solution of an elliptic problem. Math. Nachr. 132 (1987), 281-299.
    • (1987) Math. Nachr. , vol.132 , pp. 281-299
    • Grisvard, P.1
  • 11
    • 0000309125 scopus 로고
    • Boundary value problems for elliptic equations in domains with conical and angular points
    • Kondrat'ev, V. A.: Boundary value problems for elliptic equations in domains with conical and angular points. Trans. Moscow Math. Soc. 16 (1967), 227-313.
    • (1967) Trans. Moscow Math. Soc. , vol.16 , pp. 227-313
    • Kondrat'ev, V.A.1
  • 12
    • 0002851923 scopus 로고    scopus 로고
    • Angle singularities of solutions to the Neumann problem for the two-dimensional Riccati's equation
    • Koslov, V. and V. Maz'ya: Angle singularities of solutions to the Neumann problem for the two-dimensional Riccati's equation. Asymptotic Anal. 19 (1999), 57-79.
    • (1999) Asymptotic Anal. , vol.19 , pp. 57-79
    • Koslov, V.1    Maz'Ya, V.2
  • 14
    • 0002743590 scopus 로고
    • On the behaviour of solutions to the Dirichlet problem for second order elliptic equations near edges and polyhedral vertices with critical angles
    • Maz'ja, V. and J. Rossmann: On the behaviour of solutions to the Dirichlet problem for second order elliptic equations near edges and polyhedral vertices with critical angles. Z. Anal. Anw. 13 (1994), 19-47.
    • (1994) Z. Anal. Anw. , vol.13 , pp. 19-47
    • Maz'ja, V.1    Rossmann, J.2
  • 15
    • 84985378930 scopus 로고
    • Asymptotic expansions of solutions of the Dirichlet problem for quasilinear elliptic equations of second order near a conical point
    • Miersemann, E.: Asymptotic expansions of solutions of the Dirichlet problem for quasilinear elliptic equations of second order near a conical point. Math. Nachr. 135 (1988), 239-274.
    • (1988) Math. Nachr. , vol.135 , pp. 239-274
    • Miersemann, E.1
  • 17
    • 84985383814 scopus 로고
    • Decompositions in edge and corner singularities for the solution of the Dirichlet problem of the Laplacian in a polyhedron
    • PetersdorfT, T. v. and E. P. Stephan: Decompositions in edge and corner singularities for the solution of the Dirichlet problem of the Laplacian in a polyhedron. Math. Nachr. 149 (1990), 71-104.
    • (1990) Math. Nachr. , vol.149 , pp. 71-104
    • PetersdorfT, T.V.1    Stephan, E.P.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.